# SDR SWIA972274

- Difficulty date: January 12, 2001
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 15,898 hours, 14,182 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

EFIS COMP MONITOR HDG FLAGS BOTH SIDES, INDICATION LASTED ONE MINUTE.  ABORTED TAKEOFF.  PERFORMED OPS CHECK OF THE EFIS COMP MONITOR SYSTEM.  OPS CHECK GOOD IAW CRJ MM 34-20-00.
